MathSciNet Relay Station
MathSciNet bibliographic data
MR1136377 (93a:35053) 35J65 (35A20 35B05)
Gmira, Abdelilah; Véron, Laurent Boundary singularities of solutions of some nonlinear elliptic equations. Duke Math. J. 64 (1991), no. 2, 271–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement